Sometime a take more than directed and I get swelling on my head, face and random parts of my body. I also break out really bad. Does this happen to anyone else? Is this just my body's reaction saying I've had too much, or could it be a drug interaction?
Adderall causing swelling?
Question posted by jessielynne1987 on 31 Oct 2012
Last updated on 7 August 2018 by Kracker55
Could I switch to Vyvanse? Or is it too similar to Adderall?
This is a question I have had and the answer is yes. Adderall and any drug that kicks up your adrenal glands causes a fight or flight reaction similar to stress or anxiety. With the increase in cortisol in your system your body creates inflammation. I have been on Vyvanse and Adderall for years and I am suffering horrible full body inflammation. I am currently weaning off both drugs to see if my inflammation gets better as it has nearly fully debilitated me.
Obviously the answer is stop taking more then you're supposed to. You are abusing it and your body is telling you that.
Pledge is right , have someone take you to the ER or simply Call 911.
Hello jessielynne1987. You should let your doctor know as to what is occuring. You are having a severe reaction to the drug. Regards pledge
- Adderall uses and safety info
- Adderall information for Healthcare Professionals (includes dosage details)
- Side effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.